# SDR SWIA202409160075

- Difficulty date: July 5, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 38,408 hours, 26,394 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOOR CUTOUT 8 STOP FITTINGS HAVE WEAR MARKS     (C-CHECK RO 9/15/2024)    REPAIRED AFT BAGGAGE BAY DOOR STOP FITTINGS REF REO 690-53-61-1448 REV -- DATED 2024-08-25 ALL STEPS COMPLIED WITH. SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH  .BLEND ONLY NO WEIGHT CHANGE
